# SDR SIMA2023012019003

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 40,871 hours, 36,707 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Fan Air Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY FOR BLEED1 TEMP AND ANTI ICE FAIL   REMOVED AND CLEANED #1 FAN AIR VALVE FILTER AND RE INSTALLED FILTER IAW EMB-145 AMM 36-11-07. PERFORMED OPS CHECKS WITH CREW IAW AMM 30-00-00 OPS CHECKS GOOD NO MESSAGE NOTED AT THIS TIME A/C OK FOR SERVICE
